# SDR 96FDEA00321

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 6540145
- Condition: Double Drilled
- Location: Bs 1010
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR0754, FOUND DOUBLE HOLE IN BS 1010 FLOOR BEAM AT BL 0  WL 208.  *S/D*  REMOVED DAMAGED, FABRICATED REPAIR PARTS AND INSTALLED PER SRM 53-10-8.
